A local discontinuous Galerkin approximation for systems with $p$-structure

Diening L, Kröner D, Růžička M, Toulopoulos I (2014)
IMA Journal of Numerical Analysis 34(4): 1447-1488.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Diening, LarsUniBi ; Kröner, Dietmar; Růžička, Michael; Toulopoulos, Ioannis
Erscheinungsjahr
2014
Zeitschriftentitel
IMA Journal of Numerical Analysis
Band
34
Ausgabe
4
Seite(n)
1447-1488
ISSN
0272-4979
Page URI
https://pub.uni-bielefeld.de/record/2913496

Zitieren

Diening L, Kröner D, Růžička M, Toulopoulos I. A local discontinuous Galerkin approximation for systems with $p$-structure. IMA Journal of Numerical Analysis. 2014;34(4):1447-1488.
Diening, L., Kröner, D., Růžička, M., & Toulopoulos, I. (2014). A local discontinuous Galerkin approximation for systems with $p$-structure. IMA Journal of Numerical Analysis, 34(4), 1447-1488. doi:10.1093/imanum/drt040
Diening, L., Kröner, D., Růžička, M., and Toulopoulos, I. (2014). A local discontinuous Galerkin approximation for systems with $p$-structure. IMA Journal of Numerical Analysis 34, 1447-1488.
Diening, L., et al., 2014. A local discontinuous Galerkin approximation for systems with $p$-structure. IMA Journal of Numerical Analysis, 34(4), p 1447-1488.
L. Diening, et al., “A local discontinuous Galerkin approximation for systems with $p$-structure”, IMA Journal of Numerical Analysis, vol. 34, 2014, pp. 1447-1488.
Diening, L., Kröner, D., Růžička, M., Toulopoulos, I.: A local discontinuous Galerkin approximation for systems with $p$-structure. IMA Journal of Numerical Analysis. 34, 1447-1488 (2014).
Diening, Lars, Kröner, Dietmar, Růžička, Michael, and Toulopoulos, Ioannis. “A local discontinuous Galerkin approximation for systems with $p$-structure”. IMA Journal of Numerical Analysis 34.4 (2014): 1447-1488.